# SDR 99ZZZX2030

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61940
- Make and model: Piper PA-36-375
- Aircraft serial: 368102025
- Engine: Lyc O235*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3PA105267
- Condition: Misoverhauled
- Location: Engine
- Component: Facet
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARBURETOR LISTED IN NR 6 WAS REPAIRED AND TESTED.  23.1 HOURS AFTER INSTALLATION OF THIS CARBURETOR, ENGINE WOULD ONLY PRODUCE 2,000 RPM.  TEAR DOWN OF CARBURETOR REVEALED NEEDLE VALVE AND SEAT WORN, FLOAT LEVEL SET TOO HIGH, AND A THUMB SIZED BALL OF LINE IN BOWL.
